Differential and Integral Equations

Sharp $L^\infty$-estimates for the $2$D-Stokes operator

Fabrice Bethuel and Jean-Michel Ghidaglia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that the inverse of the Stokes operator in two dimensions, maps the Hardy space $\mathcal {H}^1$ into $L^\infty$.

Article information

Differential Integral Equations, Volume 9, Number 1 (1996), 1-9.

First available in Project Euclid: 7 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 76D07: Stokes and related (Oseen, etc.) flows


Bethuel, Fabrice; Ghidaglia, Jean-Michel. Sharp $L^\infty$-estimates for the $2$D-Stokes operator. Differential Integral Equations 9 (1996), no. 1, 1--9. https://projecteuclid.org/euclid.die/1367969984

Export citation